MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY

W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number PHA050602A
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, the patient being implanted with a gore® tigris® vascular stent in the popliteal artery.A 0.35 guidewire was reportedly used during the procedure.It was reported during deployment the device released half way and suddenly locked not allowing the device to fully deploy.Reportedly the physician stated it is unknown what caused the partial deployment.The device was able to be pulled back into the 8fr sheath and withdrawn from the patient.No additional adverse events were reported.
 
Additional Manufacturer Narrative
Added a1: patient identifier.Corrected g5: combination product (yes).
 
Additional Manufacturer Narrative
H1: corrected type of report (changed to malfunction).H6: corrected conclusion code.Engineering evaluation state, based on the available returned device, the following observations were made: the device was kinked at multiple locations along the catheter, including near the strain relief.The lock slider was in the unlocked position.The outer sheath was locked distally, over the proximal edge of the stent.Approximately 11mm of the distal end of the stent was uncovered.Upon disassembly of the handle, the inner shaft was kinked and folded at the location of the pulley within the handle.Based on the device examination performed, no manufacturing deficiencies were identified.

Brand Name
GORE TIGRIS® VASCULAR STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9267282
Report Number2017233-2019-01101
Device Sequence Number1735208
Product Code NIP
UDI-Device Identifier00733132636150
UDI-Public00733132636150
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2021
Device Catalogue NumberPHA050602A
Device Lot Number20158617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/21/2019
12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1